# SDR SWAA2020010940310

- Difficulty date: December 20, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 55,673 hours, 34,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141A5220
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR FITTING SUPPORT CORRODED AT BS. 312, LBL 53 COMMON TO L/H FORWARD ENTRY MOPSILL. / R&R GIRT BAR FITTING SUPPORT IAW SRM, SOPM, & DWG.
